Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Intermittent vomiting following a stomach ache, normal urine and blood tests, suspicion of virus. Suggestion?

My son has had intermittent vomiting over the past 5 days with no other symptoms besides a stomach ache before it happens. He has had his urine and blood tested and all values were within normal ranges. Our pediatrician says it is a virus and we ll just have to wait it out. No one else in the house has gotten sick, which is strange because normally everyone gets a virus if it goes through our house. Any thoughts?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear freind, welcome to HCM.
did he eat outside food etc.?
if he doesnot have fever, infections are less likely .
it could be just gastritis. be watchful for other symptoms.
keep well hydrated . with fluids taken in small frequent manner. can continue anti-emetics and antacids..
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor